# SDR AALA20040745

- Difficulty date: July 15, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Inoperative
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SFO - INFLIGHT T1436/15 BEFORE V1 ENGINE VALVE LIGHT ILLUMINATED AFTER ROTATION.  BURNING SMELL ALONG WITH SMOKE IN CABIN WAS NOTED.  EMERGENCY WAS DECLARED.  LANDED SFO WITHOUT INCIDENT.  INSPECTED ENGINE APU AND AIR CONDITIONING DUCTING.  INSPECTED BOTH ENGINES WITH NO DISCREPANCIES NOTED.  REPLACED COALESCER BAGS AND ACCOMPLISHED CARD 21-92-12 BURN OUT HIGH PRESSURE PNEUMATIC DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
